Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 92, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 18, 2016, 3:03 PM CDT for Jasper County, Newton County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2016, 3:03 PM CDT (20:03 UTC)
- Expired
- Jun 18, 2016, 3:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, TX, Newton County, TX
The radar
The Ft Polk radar (KPOE), 109 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2313 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346
WUUS54 KLCH 182003
SVRLCH
TXC241-351-182045-
/O.NEW.KLCH.SV.W.0092.160618T2003Z-160618T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
303 PM CDT SAT JUN 18 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 345 PM CDT
* AT 302 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROSEVINE TO NEAR MAYFLOWER...MOVING SOUTH AT 35
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JASPER...EBENEZER...BROWNDELL...ROGANVILLE...HARRISBURG...
MAYFLOWER...HOLLY SPRINGS AND SAM RAYBURN DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF ON OR NEAR RIVERS OR LAKES...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3108 9368 3096 9385 3075 9387 3090 9422
3093 9420 3094 9423 3096 9423 3097 9425
3099 9423 3101 9424 3102 9428 3104 9428
3104 9430 3103 9431 3104 9431 3107 9429
3111 9406 3114 9403 3116 9393 3117 9377
TIME...MOT...LOC 2002Z 016DEG 29KT 3138 9406 3106 9378
HAIL...<.75IN
WIND...60MPH
$$
ERICKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:06 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 18, 2:06 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
206 PM CDT SAT JUN 18 2016
.DISCUSSION...
Radar & satellite showing main SVR MCS over N and C LA, with
secondary and weakening cluster moving off of SC LA into Vermilion
Bay. 18z LCH sounding shows surface based CAPE of 4232 and
downburst potential several dry layers. With rich moisture
(dewpts in the mid/upper 70s) and temps in the upper 80s/lower
90s ahead of the thunderstorms and outflow boundary, the
thunderstorms will sustain themselves through the afternoon hours
over most of area. Shortterm forecast shows higher pops further
west and a bit sooner for the remainder of the afternoon hours.
Severe Thunderstorm Watch 270 remains valid until 8 PM CDT this
evening.
Will continue the current Heat advisory ahead of the TSRA for
this afternoon across SE TX/SW LA. Once the TSRA and/or outflow
boundary moves through, it will likely be dropped from east to
west, with all of it possibly dropped by 4 pm. Updated forecasts
already out and included updates thru 7 days and all of the
above, but will likely wait until 3:30-4 PM to send the next
official forecasts with short term updates.
Overnight, the storms should reach the coast and weaken, but
likely continue chance of SHRA/TSRA across the coastal waters. For
Sunday, available moisture and instability continues, along with a
more southeast flow and sea breeze interaction, will keep
scattered to numerous TSRA by the afternoon hours. For Monday,
almost a repeat of Sunday with a little less coverage possible.
By Tuesday into the remainder of the week into next weekend, the
mid/upper level ridge across the SW and S U.S. will edge back
eastward over our region, with 10-20% afternoon SHRA/TSRA
convection, and warming up again.
DML
&&
.MARINE...
Winds will be light and variable, becoming more southerly by
Sunday as return flow resumes over the coastal waters. An
increasing chance for showers and thunderstorms this afternoon and
Sunday will continue through Tuesday, diminishing by midweek as
high pressure at the surface and aloft dominates the region for
the remainder of the week.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 73 88 73 90 / 40 40 20 40
LCH 75 89 76 89 / 60 60 30 50
LFT 75 88 74 89 / 60 60 30 50
BPT 76 90 76 90 / 60 60 30 50
&&
.LCH Watches/Warnings/Advisories...
LA...Heat Advisory until 7 PM CDT this evening for LAZ027-030-031-041-
042-073-074.
TX...Heat Advisory until 7 PM CDT this evening for TXZ180-201-215-216-
259>262.
GM...None.
&&
PUBLIC...08Hazardous weather outlook, Jun 18, 5:14 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 514 AM CDT SAT JUN 18 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 191015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 514 AM CDT SAT JUN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT TODAY FOR WESTERN LOUISIANA AND SOUTHEAST TEXAS. MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO REACH BETWEEN 105 AND 110 LATE THIS MORNING INTO EARLY THIS AFTERNOON. MEANWHILE...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER EASTERN PORTIONS OF THE AREA AS A DISTURBANCE ALOFT APPROACHES THE AREA. SOME STORMS COULD BE STRONG TO MARGINALLY SEVERE...MAINLY DURING THE AFTERNOON. THE BEST POTENTIAL FOR STRONG STORMS WILL BE EAST OF A LINE FROM ALEXANDRIA TO CAMERON...WITH STORMS CAPABLE OF PRODUCING STRONG OR POSSIBLY DAMAGING WIND GUSTS. IN ADDITION...STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY DOWNPOURS. MINOR LOCALIZED FLOODING WILL BE POSSIBLE IN URBAN AND LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SUNDAY. STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. DAILY SHOWER AND THUNDERSTORM CHANCES WILL DECREASE DURING THE WEEK...WITH AFTERNOON HIGH TEMPERATURES CLIMBING BACK TOWARD THE LOWER TO MIDDLE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-191015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 514 AM CDT SAT JUN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP MAINLY EAST OF CAMERON TODAY WITH MORE SCATTERED ACTIVITY EXPECTED OVER THE ENTIRE COASTAL WATERS TONIGHT. LOCALLY HIGHER WINDS AND SEAS CAN BE EXPECTED NEAR STORMS...ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING AND VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED SUNDAY. LOCALLY HIGHER WINDS AND SEAS CAN BE EXPECTED NEAR STORMS...ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING AND VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE MILE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
In the hours before
Special weather statement, Jun 18, 12:30 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1230 PM CDT SAT JUN 18 2016
LAZ027-028-181900-
RAPIDES LA-VERNON LA-
1230 PM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON AND RAPIDES
PARISHES UNTIL 200 PM CDT...
AT 1229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A CLUSTER OF STRONG THUNDERSTORMS OVER COLFAX...MOVING
SOUTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...GLENMORA...BOYCE...CHENEYVILLE...LENA...
PITKIN...HINESTON...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
COLFAX...LECOMPTE...LACAMP...KOLIN...LIBUSE...CRAVENS...FLATWOODS...
PARADISE...HUTTON AND CLIFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OEXPECTED WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR RIVERS OR LAKES...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3150 9268 3145 9271 3145 9268 3139 9266
3148 9220 3147 9216 3141 9215 3135 9207
3130 9216 3133 9219 3132 9223 3096 9221
3096 9233 3100 9239 3095 9248 3093 9248
3089 9318 3137 9308 3135 9295 3152 9272
TIME...MOT...LOC 1729Z 016DEG 34KT 3149 9270
ERICKSONLocal storm report, Jun 18, 1:02 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
102 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM WATER SPOUT 19 SW BURNS POINT 29.38N 91.75W
06/18/2016 GMZ455 LA PUBLIC
CAJUN WEATHER SPOTTERS RELAYED A REPORT FROM OFFSHORE
PLATFORM EUGENE ISLAND 11 REPORTING A WATERSPOUT.
&&
DJONESLocal storm report, Jun 18, 1:41 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
141 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG WOODWORTH 31.15N 92.50W
06/18/2016 RAPIDES LA 911 CALL CENTER
RAPIDES 911 REPORTS TREE DOWN AT WOODWORTH.
0130 PM TSTM WND DMG FOREST HILL 31.05N 92.52W
06/18/2016 RAPIDES LA 911 CALL CENTER
RAPIDES 911 REPORTS TREE DOWN AT FOREST HILL.
&&
MOGGEDSpecial weather statement, Jun 18, 1:51 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
151 PM CDT SAT JUN 18 2016
LAZ052-181930-
VERMILION LA-
151 PM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VERMILION PARISH UNTIL
230 PM CDT...
AT 150 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF FRESHWATER CITY...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PECAN ISLAND AND FRESHWATER CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LAKES AND RIVERS...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2955 9239 2958 9262 2983 9244 2972 9219
2971 9218 2970 9215 2970 9214 2969 9211
2967 9213 2963 9212 2958 9214 2957 9221
2954 9226 2953 9231
TIME...MOT...LOC 1850Z 032DEG 15KT 2967 9223
ERICKSONLocal storm report, Jun 18, 2:14 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
214 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG 5 E LEESVILLE 31.15N 93.19W
06/18/2016 VERNON LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN ON CHAFFEE RD.
0152 PM TSTM WND DMG PITKIN 30.94N 92.94W
06/18/2016 VERNON LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN ON HWY 10.
&&
MOGGEDSpecial weather statement, Jun 18, 2:23 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
223 PM CDT SAT JUN 18 2016
LAZ052-074-182015-
EAST CAMERON LA-VERMILION LA-
223 PM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON AND
SOUTHWESTERN VERMILION PARISHES UNTIL 315 PM CDT...
AT 221 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GRAND CHENIER TO 8 MILES SOUTHEAST OF
ROCKEFELLER WILDLIFE RANGE. MOVEMENT WAS WEST AT 20 MPH.
DEADLY LIGHTNING AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROCKEFELLER WILDLIFE RANGE...GRAND CHENIER...CREOLE AND RUTHERFORD
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR THE WATER...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2962 9276 2971 9295 2975 9309 2976 9310
2978 9314 2989 9311 2983 9243 2958 9263
TIME...MOT...LOC 1921Z 086DEG 18KT 2978 9301 2961 9263
ERICKSONThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:39 PM CDT | Severe Thunderstorm Warning | LCH | Newton | 66 min |
| Jun 18, 4:08 PM CDT | Special Weather Statement | LCH | Hardin, Jasper, Orange, Tyler | 52 min |
| Jun 18, 5:07 PM CDT | Special Weather Statement | LCH | Hardin | 53 min |
| Jun 18, 5:10 PM CDT | Special Weather Statement | LCH | Jefferson | 50 min |
| Jun 18, 5:14 PM CDT | Special Weather Statement | LCH | Orange | 61 min |
| Jun 18, 5:58 PM CDT | Special Weather Statement | LCH | Jefferson | 92 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.